Yes this is relatively normal. Edema (swelling) can increase the weight of the upper lids and make them seem heavy. This will start to get better at 14 days.
At ten days the eyes are swollen and so they can feel heavy. Give it time to improve. Good luck with your results.
The heaviness and lethargy are both common postop--one from residual swelling and the other as a consequence of anesthesia and possibly pain meds. Give it time. You should feel much better within a couple of weeks. If you returned to work shortly after surgery, know that this can also contribute to the way you are feeling so try to pace yourself.
It is not unusual for patients to feel as though their eyelids are heavy. At 10 days post surgery, there is still swelling in the surrounding areas. If you are on any medications, they may be making you feel this way.
Hi there! 10 days after surgery is not too far out, and it's not uncommon for the effects of anesthesia to stick around for several days, depending on what type of anesthesia you had. Certain pain medications can also make you sleepy with that feeling of heavy eyelids even in the absence of surgery. Though your swelling should have started to dissipate, you will certainly be more swollen now than you were prior to the operation and more than you will be in another 7 to 10 days. Your symptoms should be improved in another several days and hopefully all but gone within a month. I always advise contacting your surgeon to discuss your concerns with her/him as well. Best wishes to you during your recovery process!.
Jeffrey L. Schmidt, MD - Denver Facial Plastic Surgeon
It is not unusual to feel like your eyes are heavy and tired at this point after your procedure. There is still swelling and inflammation in the tissues around your eyes. This can make the eyelids feel heavy. The anesthesia should be out of your system by now. However, if you are taking any medications (especially narcotic pain medications), this could give you a tired feeling. At 10 days after surgery, you shouldn't really need that type of strong medication. Check in with your surgeon to make sure that everything is healing as expected. Good luck!
Dr. Parham Ganchi - NJ Plastic Surgeon